# SDR 2008UALA04181

- Difficulty date: August 8, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 41,369 hours, 5,050 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHT NEAR SEAT ROW 16 IS INOP.  RELAMPED, CHECKS NORMAL.
